# SDR REXA2014121101179

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 21,861 hours, 19,334 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR UP DISAGREE ON CLIMB OUT.  MSG WITHIN 6 SEC IN ORDER AS FOLLOWS, HYD 3 CAUTION, GEAR DISAGREE WARNING & NOSE DOOR WARNING.  MSGS CLEARED ON THEIR OWN WITHIN 2 MINUTES.  R & R NR 3 BRAKE ACCUMULATOR IAW AMM 32-43-16.  BLED NR 3 HYD SYS IAW AMM 29-10-00.  GEAR SWING DONE IAW AMM 32-30-00.
